# SDR AWXA200500120

- Difficulty date: December 24, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654681233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CENTER FLOOR STRAP BETWEEN BS 1012 AND BS 1027, LBL 6 AND RBL 6. MAINTENANCE REMOVED CORRODED AFT CENTER FLOOR STRAP FROM BS 1012 TO BS 1027, LBL 6 TO RBL 6; FABRICATED A NEW REPLACEMENT STRAP PER DWG 65-46812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
